×

zbMATH — the first resource for mathematics

Some conditions on commutative semiprime rings. (English) Zbl 0184.06603

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bourbaki, N, Éléments de mathématique, algèbre commutative, (1961), Hermann Paris, Chap. 1-2 · Zbl 0108.04002
[2] Faith, Carl, Lectures on infective modules and quotient rings, () · Zbl 0162.05002
[3] Henriksen, M; Jerison, M, The space of minimal prime ideals of a commutative ring, Trans. am. math. soc., 115, 110-130, (1965) · Zbl 0147.29105
[4] Johnson, R.E, Structure theory of faithful rings II, Trans. am. math. soc., 84, 523-544, (1957) · Zbl 0077.25801
[5] {\scKist, Joseph}. Compact spaces of minimal prime ideals. To appear.
[6] Lambek, Joachim, Lectures on rings and modules, (1966), Blaisdell Walthan, Massachusetts · Zbl 0365.16001
[7] {\scPierce, R. S.} Modules over commutative regular rings. Memoirs Am. Math. Soc. No. 70.
[8] Sandomierski, F.L, Nonsingular rings, (), 225-230 · Zbl 0172.04702
[9] {\scSandomierski, F. L. and Smith, D. E.} Rings for which finitely generated flat modules are projective. To appear.
[10] {\scSmith, W. W.} Projective ideals of finite type. To appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.